Volume 11, Number 3, July 2005
|Page(s)||382 - 400|
|Published online||15 July 2005|
Conical differentiability for bone remodeling contact rod models
Departamento de Matemática,
Universidade de Coimbra, Apartado 3008, 3001-454 Coimbra, Portugal; firstname.lastname@example.org; email@example.com
2 Departamento de Matemática, Escola Superior de Tecnologia de Viseu, Campus Politécnico 3504-510 Viseu, Portugal; firstname.lastname@example.org
We prove the conical differentiability of the solution to a bone remodeling contact rod model, for given data (applied loads and rigid obstacle), with respect to small perturbations of the cross section of the rod. The proof is based on the special structure of the model, composed of a variational inequality coupled with an ordinary differential equation with respect to time. This structure enables the verification of the two following fundamental results: the polyhedricity of a modified displacement constraint set defined by the obstacle and the differentiability of the two forms associated to the variational inequality.
Mathematics Subject Classification: 49J15 / 49J20 / 74B20 / 74K10 / 74L15 / 90C31
Key words: Adaptive elasticity / functional spaces / polyhedric set / rod.
© EDP Sciences, SMAI, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.